DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/14511

Название: Наближення неперервних функцій заданих на дійсній осі, узагальненими операторами Зигмунда
Другие названия: Approxiamtion of continuous functions difined on the real axis with generalized Zygmund operators
Авторы: Островська, Ольга Володимирівна
Ostrowska, Olga
Ключевые слова: асимптотичні оцінки
суми Зигмунда
верхні межі відхилень
асимптотические оценки
суммы Зигмунда
верхние грани уклонений
asymptotic estimates
Zygmund sums
upper bounds of de
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 1999
Библиографическое описание: Островська, О. В. Наближення неперервних функцій заданих на дійсній осі, узагальненими операторами Зигмунда / О.В. Островська // Укрїнгський математичний журнал. – 1999. - Т. 51, № 11. – С. 1505-1512.
Краткий осмотр (реферат): В роботі встановлені оцінки для верхніх меж відхилень узагальнених операторів Зигмунда на класах неперервних диференційованих функцій, заданих на дійсній осі. В работе установлены оценки для верхних граней уклонений обобщенных операторов Зигмунда на классах непрерывных диференцированных функций, заданных на действительной оси. In the paper we establish estimates for upper bounds of deviations of generalized Zygmund operators on classes of continuous differentiable function difined on the real axis.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/14511
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
Untitled.FR10.pdf3,86 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback